Translator Disclaimer
June 2019 Grassmann geometry on the 3-dimensional non-unimodular Lie groups
Jun-ichi INOGUCHI, Hiroo NAITOH
Hokkaido Math. J. 48(2): 385-406 (June 2019). DOI: 10.14492/hokmj/1562810516

Abstract

We study the Grassmann geometry of surfaces when the ambient space is a 3-dimensional non-unimodular Lie group with left invariant metric. This work together with our previous papers yield a complete classification of Grassmann geometry of orbit type in all 3-dimensional homogeneous spaces.

Citation

Download Citation

Jun-ichi INOGUCHI. Hiroo NAITOH. "Grassmann geometry on the 3-dimensional non-unimodular Lie groups." Hokkaido Math. J. 48 (2) 385 - 406, June 2019. https://doi.org/10.14492/hokmj/1562810516

Information

Published: June 2019
First available in Project Euclid: 11 July 2019

zbMATH: 07080101
MathSciNet: MR3980949
Digital Object Identifier: 10.14492/hokmj/1562810516

Subjects:
Primary: 53B25, 53C30, 53C40

Rights: Copyright © 2019 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • June 2019
Back to Top